# SDR CALA9701242

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Ws 672-685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING FORWARD SPAR LOWER CHORD PLATE CORRODED ON INNER SURFACE BETWEEN FS 672 AND 685.  THE CORRODED AREA WAS CUT OUT AND A NEW SECTION WAS SPLICED IN IAW ECRA 5710-01836.
